# SDR AALA20120205MIA01

- Difficulty date: February 4, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N609AA
- Make and model: Boeing 757223
- Aircraft serial: 27447
- Aircraft time: 57,116 hours, 15,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 9 TO 16 EMERGENCY LIGHTS INOPERATIVE.  REPLACED EMERGENCY BATTERY PACK FOR ROWS 9 TO 16 EMERGENCY LIGHTS.  OPS CHECK NORMAL.
